# SDR ABXA020189

- Difficulty date: August 9, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 35,432 hours, 38,801 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99118315
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL REMOVEABLE LEADING EDGE RIB WAS CRACKED, LEFT SIDE NR 12.  REPAIRED AREA IAW DC-9 SSRM K05159, SRM 51-30-2 AND 51-30-5.
